Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 421, NWS Norman, OK

June 16, 2005Lincoln County, Logan County, Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 16, 2005, 10:36 PM CDT for Lincoln County, Logan County, Payne County, Oklahoma. It was in force for 54 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2005, 10:36 PM CDT (03:36 UTC)
Expired
Jun 16, 2005, 11:30 PM CDT
In force
54 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Lincoln County, OK, Logan County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 74 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 10:45 PM CDTTSTM WND GST 7312 W Stillwater, OKMEASURED BY EM.
Jun 16, 10:57 PM CDTTSTM WND GST 701 S Orlando, OKESTIMATED WIND GUST.
Jun 16, 11:00 PM CDTTSTM WND GST 909 N Coyle, OKESTIMATED WIND GUST.
Jun 16, 11:05 PM CDTTSTM WND GST 6111 Sw Stillwater, OKMEASURED BY THE OKLAHOMA MESONET.
Jun 16, 11:25 PM CDTTSTM WND GST 604 N Carney, OK
Jun 16, 11:30 PM CDTTSTM WND DMGCarney, OK8 INCH TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 9:30 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3238 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 170336
SVROUN
OKC081-083-119-170430-
/O.NEW.KOUN.SV.W.0421.050617T0336Z-050617T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1036 PM CDT THU JUN 16 2005

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN CENTRAL OKLAHOMA
  LOGAN COUNTY IN CENTRAL OKLAHOMA
  PAYNE COUNTY IN CENTRAL OKLAHOMA

* UNTIL 1130 PM CDT

* AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
  OF LAKE MCMURTRY TO 5 MILES SOUTHEAST OF NAVINA...MOVING EAST AT 35
  MPH.

* LOCATIONS IN THE WARNING INCLUDE AGRA...AVERY...CARNEY...CEDAR
  VALLEY...CIMARRON CITY...COYLE...CRESCENT...CUSHING...GUTHRIE...
  KENDRICK...LAKE CARL BLACKWELL...LAKE MCMURTRY...LANGSTON...
  MERIDIAN...MULHALL...NAVINA...ORLANDO...PERKINS...QUAY...RIPLEY...
  STILLWATER...STROUD...TRYON AND YALE

HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 70 MPH ARE LIKELY.

PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3617 9762 3574 9765 3573 9663 3616 9664

$$

30
2 follow-up statements
000 
WWUS54 KOUN 170345
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1042 PM CDT THU JUN 16 2005

OKC081-083-119-170430-
/O.CON.KOUN.SV.W.0421.000000T0000Z-050617T0430Z/
LINCOLN OK-LOGAN OK-PAYNE OK-
1042 PM CDT THU JUN 16 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CDT FOR
PAYNE...LOGAN AND LINCOLN COUNTIES...

AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
DANGEROUS SEVERE THUNDERSTORM 4 MILES EAST OF MULHALL...MOVING EAST 
AT 45 MPH.

THIS STORM IS LIKELY TO PRODUCE A NARROW SWATH OF EXTREME WINDS FROM 
THE MULHALL AND ORLANDO AREAS... EASTWARD INTO THE LANGSTON... 
STILLWATER AND PERKINS AREA.  THIS AFFECTS INTERSTATE 35 BETWEEN 
MILE MARKERS 165 AND 179. WIND WILL LIKELY BE SUSTAINED AT GREATER 
THAN 60 MPH FOR AT LEAST 10 TO 15 MINUTES... WITH SEVERAL PULSES OF 
WINDS GUSTING TO IN EXCESS OF 80 MPH.

SEEK SHELTER NOW

LAT...LON 3617 9762 3574 9765 3573 9663 3616 9664

$$
 MILLER
000 
WWUS54 KOUN 170415 RRA
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1111 PM CDT THU JUN 16 2005

OKC081-083-119-170430-
/O.CON.KOUN.SV.W.0421.000000T0000Z-050617T0430Z/
LINCOLN OK-LOGAN OK-PAYNE OK-
1111 PM CDT THU JUN 16 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CDT FOR
PAYNE...LOGAN AND LINCOLN COUNTIES...

AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
DETECT A DANGEROUS AND LARGE SEVERE THUNDERSTORM COVERING WESTERN 
PAYNE AND MUCH OF LOGAN COUNTIES... MOVING EAST AT 50 MPH.

THIS STORM IS LIKELY TO PRODUCE A SWATH OF INTENSE WINDS IN LOCALES 
FROM STILLWATER... TO PERKINS... EASTWARD TO CUSHING... YALE... 
TRYON AND AVERY. WINDS WILL LIKELY BE SUSTAINED AT GREATER THAN 60 
MPH FOR UP TO 10 TO 15 MINUTES... WITH SEVERAL PULSES OF WINDS 
GUSTING TO 75 TO 80 MPH. THE INTENSE WIND MAY ALSO BE ACCOMPAINED BY 
HAIL UP TO THE SIZE OF QUARTERS.

SEVERAL REPORTS OF WINDS FROM 75 TO 80 MPH HAVE BEEN RECEIVED FROM 
ACROSS AREAS OF WESTERN PAYNE COUNTY... TO THE WEST AND NORTHWEST OF 
PERKINS.

SEEK SHELTER NOW

LAT...LON 3616 9682 3616 9664 3614 9662 3595 9664
      3574 9663 3575 9764 3617 9761 3617 9715
      3626 9714 3625 9683

$$
 MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:35 PM CDT, 9 hours 1 minute earlier.

Area forecast discussion, Jun 16, 1:35 PM CDT, 9 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
135 PM CDT THU JUN 16 2005

.DISCUSSION...
CONVERGENCE HAS STEADILY INCREASED ALONG A STRENGTHENING FRONTAL
BOUNDARY THAT EXTENDS FROM A SURFACE LOW IN SOUTHEAST COLORADO TO
NEAR GARDEN CITY...WOODWARD...WEATHERFORD AND DUNCAN. MODIFIED RUC
SOUNDINGS SHOW MLCAPES NEARING 3000 J/KJ WITH LESS THAN 60 CIN. THE
LACK OF CUMULUS CLOUDS SUGGESTS CAP IS STILL HOLDING WITH ANOTHER
COUPLE OR MORE HOURS OF INSOLATION NEEDED TO FURTHER WEAKEN THE CAP.
HIGH BASED CONVECTION RESULTING FROM DEEP ISENTROPIC UPGLIDE
CONTINUES TO INFLUENCE THE AREA...HOWEVER THE AREAL COVERAGE HAS
DECREASED PERHAPS DUE TO INCREASED DRY AIR INTRUSION FROM CONVECTIVE
MIXING. ANYHOW...LATEST TRENDS SUGGEST THIS ACTIVITY WILL BE JUST A
SMALL PLAYER IN THE NEAR FUTURE WEATHER.

IT IS STILL LOOKING LIKE CONVECTIVE INITIATION AND SUSTAINED
CONVECTION ARE MOST LIKELY NEAR AND EAST OF THE SURFACE LOW IN
SOUTHEAST COLORADO...EAST SOUTHEASTWARD ALONG THE ASSOCIATED SURFACE
TROUGH/DEVELOPING WARM FRONT BY MID/LATE AFTERNOON. LESS WIDESPREAD
THUNDERSTORMS MAY ALSO DEVELOP FARTHER SOUTH ALONG THE WARM FRONT TO
NEAR WICHITA FALLS...HOWEVER CONVERGENCE HERE MAY BE WEAKER. WILL
CONTINUE EMPHASIZING THIS SCENARIO WITH POPS INCREASING ACCORDINGLY
BUT NOT CATEGORICAL. SHOULD SEE A LARGE INCREASE IN AREAL COVERAGE
THIS EVENING/OVERNIGHT AS STORM MERGERS OCCUR WITH CLUSTERS
SUPPORTING A WIND/HAIL THREAT...ESPECIALLY ACROSS THE NORTHWEST HALF
OF THE FORECAST AREA THIS EVENING. AFTER MIDNIGHT....STORMS MAY
WEAKEN AS CAPE DECREASES/CIN INCREASES BUT FAIRLY WIDESPREAD STORM
COVERAGE IS STILL ANTICIPATED. BY MORNING...ONE OR MORE CLUSTERS MAY
STILL BE INFLUENCING THE AREA ESPECIALLY NEAR THE RED RIVER. WILL
CONTINUE WITH MAINLY CHANCE POPS FRIDAY MORNING FOR THIS POSSIBILITY
WITH LITTLE TO NO CHANCE BY AFTERNOON AS MESOSCALE SUBSIDENCE
PREVAILS.

AFTER FRIDAY...THE LARGE SCALE PATTERN CONTINUES TO SUGGEST
SUPPRESSION OF CONVECTIVE DEVELOPMENT OVER THE FORECAST AREA AS A
LARGE RIDGE BUILDS INTO THE AREA RESULTING IN A STRONG CAPPING
INVERSION. CAN NOT RULE OUT ISOLATED/WIDELY SCATTERED DEVELOPMENT
NEAR A DRYLINE WEST OF THE AREA FRIDAY-SUNDAY BUT CAP WILL BE STRONG
FARTHER WEST WITH ONLY A WEAK WESTERLY WIND COMPONENT TO THE
STEERING FLOW. EXPECT TEMPERATURES DURING THIS PERIOD TO ALSO RISE
ABOVE NORMAL WITH 90S FOR HIGHS AND NEAR 70 FOR LOWS THROUGH DAY 7.

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  90  67  92 /  70  30  30  10
HOBART OK         67  91  68  93 /  60  30  30  10
WICHITA FALLS TX  69  92  69  93 /  60  40  30  10
GAGE OK           65  89  67  93 /  70  20  30  10
PONCA CITY OK     65  87  66  90 /  70  30  30  10
DURANT OK         69  91  69  91 /  70  40  20  10

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.

JAMES
Hazardous weather outlook, Jun 16, 8:18 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
818 PM CDT THU JUN 16 2005

OKZ004>048-050>052-TXZ083>090-171200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT ACROSS PORTIONS OF OKLAHOMA. THIS HIGH RISK IS SURROUNDED
BY A MODERATE RISK.

LOCATION...
THE HIGH RISK AREA COVERS A CORRIDOR FROM NORTHWEST OKLAHOMA...
SOUTHEAST THROUGH CENTRAL...INTO SOUTHEAST OKLAHOMA. LOCATIONS
ENCOMPASSED BY A LINE EXTENDING FROM CHEROKEE... TO CHANDLER... TO
HOLDENVILLE... TO COALGATE... TO SULPHUR... TO ANADARKO... TO
CHEYENNE. ALL OTHER LOCATIONS OUTSIDE OF THIS AREA ARE UNDER THE
MODERATE RISK. THE WEATHER CONCERNS IN THIS HIGH RISK WILL EXIST
PRIMARILY THIS EVENING OVER NORTHWEST OKLAHOMA...THEN SPREAD
SOUTHEAST THROUGH THE NIGHT. LARGE HAIL AND SIGNIFICANT WIND DAMAGE
IS EXPECTED.

TIMING...
SEVERE THUNDERSTORMS CURRENTLY OVER NORTHWEST OKLAHOMA AND SOUTHWEST
KANSAS ARE EXPECTED TO ORGANIZED INTO A DAMAGING THUNDERSTORMS
COMPLEX AND SURGE TO THE SOUTHEAST THROUGH THE NIGHT.

IMPACTS...
HAIL TO THE SIZE OF SOFTBALLS WILL BE POSSIBLE WITH THE SEVERE
STORMS OVER NORTHWEST OKLAHOMA THIS EVENING...WITH THE ANTICIPATED
HAIL SIZE DECREASING WITH TIME OVERNIGHT. AT THE SAME TIME...THE
CONCERN FOR DAMAGING WIND GUSTS WILL INCREASE WITH TIME AS THE
THUNDERSTORM COMPLEX SURGES SOUTH. WIDEPSREAD THUNDERSTORM WINDS IN
EXCESS OF 60 MPH ARE EXPECTED... WITH EMBEDDED CORRIDORS OF INTENSE
THUNDERSTORM WINDS IN EXCESS OF 80 MPH... CAPABLE OF PRODUCING
STRUCTURAL DAMAGE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE
READY FOR SEVERE WEATHER OPERATIONS TONIGHT.

DISCUSSION...
SEVERE THUNDERSTORMS OVER NORTHWEST OKLAHOMA AND SOUTHWEST KANSAS
WILL ORGANIZE INTO A SEVERE COMPLEX OF STORMS AND SURGE SOUTHEAST
TONIGHT. THE AIR MASS OVER THE REGION WILL CONTINUE TO BE VERY
UNSTABLE TONIGHT...AND WIND SHEAR WILL BE MORE THAN ADEQUATE FOR
ORGANIZED SEVERE STORM CLUSTERS. AS THE THUNDERSTORMS MERGE INTO A
LARGE COMPLEX THIS EVENING...THEY ARE EXPECTED MOVE SOUTHEAST NEAR
AND JUST TO THE EAST OF A STATIONARY FRONTAL BOUNDARY. THIS BOUNDARY
CURRENTLY EXTENDS FROM EXTREME SOUTHWEST KANSAS...SOUTHEAST THROUGH
WOODWARD...TO JUST EAST OF CLINTON...TO NEAR DUNCAN AND MADILL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
TORRENTIAL RAINFALL WILL ALSO OCCUR WITH THE STORMS...WHICH WILL
AGGRAVATE ALREADY SWOLLEN RIVERS. IF YOU LIVE NEAR FLOOD PRONE
AREAS...PAY ATTENTION TO WEATHER CONDITIONS AND SEEK HIGHER GROUND
IF WATERS RISE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE EXITING FAR SOUTHERN OKLAHOMA EARLY FRIDAY
MORNING. THERE WILL BE MUCH LOWER CHANCES FOR THUNDERSTORMS LATE
FRIDAY INTO FRIDAY NIGHT. THUNDERSTORM CHANCES WILL CONTINUE TO
DECREASE OVER THE WEEKEND AS A HIGH PRESSURE RIDGE BUILDS OVER THE
CENTRAL AND SOUTHERN PLAINS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY...JUNE 17.

11

In the hours before

Local storm report, Jun 16, 10:11 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1011 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             HENNESSEY               36.11N 97.90W
06/16/2005  0.88 INCH        KINGFISHER         OK   EMERGENCY MNGR

1005 PM     TSTM WND GST     DOVER                   35.98N 97.91W
06/16/2005  85 MPH           KINGFISHER         OK   EMERGENCY MNGR

            ESTIMATED WIND GUST BY KINGFISHER EM.

&&

JLP
Special weather statement, Jun 16, 10:12 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1012 PM CDT THU JUN 16 2005

TXZ087-088-170330-
BAYLOR TX-KNOX TX-
1012 PM CDT THU JUN 16 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BAYLOR AND KNOX COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 10 MILES NORTH OF
VERA TO RHINELAND AT 1012 PM CDT...MOVING EAST AT 25 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN BAYLOR AND KNOX COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

...SPEG.
Local storm report, Jun 16, 10:23 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1023 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     3 N PUTNAM              35.90N 98.97W
06/16/2005  59 MPH           DEWEY              OK   MESONET

            MEASURED BY THE OKLAHOMA MESONET.

&&

JLP
Local storm report, Jun 16, 10:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             1 W LUCIEN              36.27N 97.47W
06/16/2005  0.75 INCH        GARFIELD           OK   AMATEUR RADIO

&&

JLP
Special weather statement, Jun 16, 10:28 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1028 PM CDT THU JUN 16 2005

OKZ035-170345-
KIOWA OK-
1028 PM CDT THU JUN 16 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KIOWA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF ROOSEVELT AT 1028
PM CDT...MOVING EAST AT 25 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN KIOWA COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

...SPEG.
Special weather statement, Jun 16, 10:35 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1035 PM CDT THU JUN 16 2005

TXZ085-086-170345-
WICHITA TX-WILBARGER TX-
1035 PM CDT THU JUN 16 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WICHITA AND WILBARGER
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF GRAYBACK AT
1035 PM CDT...MOVING EAST AT 20 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN WICHITA AND WILBARGER COUNTIES...INCLUDING THE CITY OF
ELECTRA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

...SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:26 PM CDTSevere Thunderstorm WarningOUNWoods49 min
Jun 16, 7:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woodward50 min
Jun 16, 8:13 PM CDTSevere Thunderstorm WarningOUNWoods47 min
Jun 16, 8:25 PM CDTSevere Thunderstorm WarningOUNWoodward35 min
Jun 16, 8:37 PM CDTSevere Thunderstorm WarningOUNAlfalfa38 min
Jun 16, 8:40 PM CDTSevere Thunderstorm WarningOUNMajor50 min
Jun 16, 8:46 PM CDTSevere Thunderstorm WarningOUNHarper44 min
Jun 16, 8:54 PM CDTSevere Thunderstorm WarningOUNWoods51 min
Jun 16, 8:57 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward48 min
Jun 16, 9:02 PM CDTSevere Thunderstorm WarningOUNGarfield43 min
Jun 16, 9:02 PM CDTTornado WarningOUNAlfalfa28 min
Jun 16, 9:25 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Kingfisher, Major50 min
Jun 16, 9:40 PM CDTSevere Thunderstorm WarningOUNGarfield50 min
Jun 16, 9:44 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills46 min
Jun 16, 9:51 PM CDTSevere Thunderstorm WarningOUNCuster39 min
Jun 16, 10:06 PM CDTSevere Thunderstorm WarningOUNLogan39 min
Jun 16, 10:11 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Dewey, Kingfisher, Major19 min
Jun 16, 10:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Dewey and 4 more32 min
Jun 16, 10:57 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Kingfisher and 3 more63 min
Jun 16, 11:23 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Pottawatomie67 min
Jun 16, 11:26 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne49 min
Jun 16, 11:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita64 min
Jun 16, 11:59 PM CDTSevere Thunderstorm WarningOUNSeminole31 min
Jun 17, 12:01 AM CDTSevere Thunderstorm WarningOUNOklahoma29 min
Jun 17, 12:11 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens64 min
Jun 17, 12:27 AM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Pottawatomie, Seminole48 min
Jun 17, 1:01 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc59 min
Jun 17, 1:14 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Love, Marshall, Murray and 1 more46 min
Jun 17, 1:57 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc48 min
Jun 17, 2:13 AM CDTSevere Thunderstorm WarningOUNBryan, Marshall62 min
Jun 17, 2:44 AM CDTSevere Thunderstorm WarningOUNAtoka31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.